# SDR VNAA2019053111103

- Difficulty date: May 31, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 21,067 hours, 15,822 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL136404
- Condition: Faulty
- Location: Nlg Steering
- Part time: 26,904 hours, 20,564 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STEERING INOP CAUTION IN FLIGHT. MX REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE. OPS AND LEAK CHECKS GOOD.
